Items where Research Group is "Number Theory

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: B | E | G
Number of items: 5.

B

Baier, Stephan and Young, Matthew (2010) Mean values with cubic characters. Journal of Number Theory, 130. pp. 879-903. ISSN 0022-314X

Baier, Stephan and Zhao, L (2010) On Hecke eigenvalues at Piatetski-Shapiro primes. Journal of the London Mathematical Society, 81. pp. 175-201. ISSN 0024-6107

E

Einsiedler, Manfred and Ghosh, Anish (2010) Rigidity of measures invariant under semisimple groups in positive characteristic. Proceedings of the London Mathematical Society, 100 (1). pp. 249-268. ISSN 0024-6115

Everest, G, Miles, R, Stevens, S and Ward, T (2010) Dirichlet series for finite combinatorial rank dynamics. Transactions of the American Mathematical Society, 362 (1). pp. 199-227. ISSN 0002-9947

G

Ghosh, Anish (2010) Diophantine approximation on affine hyperplanes. Acta Arithmetica, 144 (2). pp. 167-182. ISSN 0065-1036

This list was generated on Wed Aug 12 21:14:01 2020 BST.